Alert archive / Mississippi / Special Weather Statements in 2018

Special Weather Statement, NWS Jackson, MS

July 28, 2018Hinds County, Mississippi

NWS Jackson, MS issued this special weather statement at Jul 28, 2018, 3:21 PM CDT for Hinds County, Mississippi. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2018, 3:21 PM CDT (20:21 UTC)
Expired
Jul 28, 2018, 4:00 PM CDT
In force
39 min
Issued by
NWS Jackson, MS

County Hinds County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 59 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2018-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2018-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1061 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

849 
WWUS84 KJAN 282021
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
321 PM CDT SAT JUL 28 2018
 
MSZ048-282100-
Hinds MS-
321 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL
400 PM CDT...

At 321 PM CDT, Meteorologists were tracking a strong thunderstorm
over Utica, or 16 miles northwest of Crystal Springs, moving
northeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Hinds
County, including the following locations... Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3206 9059 3210 9066 3224 9063 3216 9045
TIME...MOT...LOC 2021Z 210DEG 7KT 3213 9059 

$$

17

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 28, 11:48 AM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jul 28, 11:48 AM CDT, 3 hours 33 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1148 AM CDT Sat Jul 28 2018

.UPDATE...
Updated for 18Z aviation discussion

&&

.AVIATION...
18Z TAF discussion:
Scattered showers and thunderstorms will continue to develop this
afternoon mainly in the vicinities of GLH, GWO, JAN, HKS, PIB and
HBG. Where storms occur, brief reductions in ceiling and visibility
can be expected. Otherwise, VFR conditions will prevail through
the period./26/

&&

.DISCUSSION...
The expanse of morning cloud cover has decreased somewhat allowing
temperatures to warm a bit more than initially expected. After
raising temperatures a few degrees, local checklist now showing
some slight potential for microbursts. The checklist was
highlighted by PW at 2.12in, DCAPE of 917J/kg and low level lapse
rate of 9.1C/km. While current convection will diminish over AR
later this morning, outflows moving into mainly southwest portions
where 0-3km theta-e axis exists will ignite more convection for
this afternoon.

Temperature and dewpoint adjustments also show some potential for
heat indices to climb into the lower 100s over southwest sections
early this afternoon. Convection, thereafter, will knock these
values down. Thus, decided not to outlook in the HWO as the
duration should only be limited to a couple of hours./26/

Prior discussion below:

Today through tonight:

Stout ridging will remain in place over the Desert Southwest while a
trough lifts through New England with an associated closed upper-
level low just south of the Hudson Bay. Broad northwest flow will be
in place across the Central Plains into the Midwest with a more
potent piece of energy and associated shortwave trough dropping out
of Alberta into the Inter-Mountain West. Meanwhile the ArkLaMiss
will be situated just south of the better northwest flow aloft,
however an elongated surface frontal boundary was analyzed this
morning from the Red River of southern Oklahoma through central
Mississippi. Regional radars show convection already ongoing along
the frontal boundary across the Red River. While spatial and
temporal differences exist between the hi-res CAM models with
respect to convective evolution this morning through the afternoon,
the overall consensus is that upstream convection will continue to
develop along the frontal boundary and propagate southeast towards
the ArkLaMiss Delta with isolated to scattered shower and
thunderstorm activity increasing around or just before daybreak over
the northwest portion of the Delta.

A combination of diurnal heating and outflow boundaries will
continue to promote showers and thunderstorms through the rest of
the morning and afternoon mainly along and southwest of a line from
Greenville to Kosciusko to Meridian on the warm/moist side of the
frontal boundary. Cloud cover will limit destabilization and mid-
level lapse rates remain weak, so not expecting organized severe
weather. However, an isolated strong to severe storm or two cannot
be entirely ruled out with the main threat being locally damaging
winds where pockets of greater instability are able to develop.
Given the low spatial coverage and confidence will hold off on
mentioning in the HWO/graphics. The cloud cover will also keep
afternoon high temperatures cooler with mid to upper 80s along and
northwest of the I-20 corridor with low 90s elsewhere. Any lingering
convection is expected to dissipate quickly this evening with the
loss of daytime heating. The aforementioned frontal boundary will
also continue to push southwest as surface high pressure builds in
over the central Appalachians. This will send a wedge of drier air
into the northeast half of the area tonight with dewpoints dropping
into the low to mid 60s. Normally this would be an ideal setup for
radiational cooling, however lingering debris clouds will preclude
greater cooling. /TW/

Sunday through next Friday:

Overall main focus in the early portions of the long term is some
increased potential for limited heat stress at the end of the
weekend. After that a cold front with widespread rain & storm
chances & cooler temperatures will move in by early next week before
drier & cooler conditions can be expected towards mid-late week.

At the start of the period going into Sunday, expect the synoptic
pattern to consist of mean troughing over most of the northern half
of the nation while deep mid-layer ridging persists over the Desert
Southwest. This pattern will keep some warm thermal profiles in the
area & drier air wedged in the northeastern portions of the area.
Due to this, expect diurnal chances of convection to remain tied to
a surface boundary slowly lifting northeast over our southwest. As
increasing moisture & isentropic ascent move in, expect clouds to
gradually increase, but likely not enough to limit much insolation &
heating. Thus, we should be able to warm into the mid 90s & heat
indices peak up near 100-105 across the southwest where the previous
"Limited" area was mentioned in the HWO & graphics. Overall it looks
like that heat stress remains possible prior to any convection, so
kept that going in the HWO & graphics.

At the start of the work week, a stronger & anomalous trough, height
falls & a cold front will be moving towards the area, which isn't
really typical for late July. Expect increasing return flow,
moisture & clouds into the area. Due to this, expect temperatures to
fall down closer to normals in the lower 90s on Monday. As the
trough becomes more positively tilted & mid-level subtropical
Atlantic ridge extends over the western Atlantic, expect the trough
to slowly move through the area. This will lead to widespread
increasing rain & storm chances Monday & especially into Tuesday.
With widespread rain & clouds, especially into Tuesday, highs will
only top out below normal in the mid 80s. This will limit any heat
issues lingering into next week. As the front moves through Tuesday,
expect there to be some low-mid layer shear (i.e. 15-20kts @ 0-2 & 0-
3km & 30-40kts @ 0-6km ). However, with marginal lapse rates &
convection ongoing from overnight Monday, not going to mention
anything for now. But definitely something to monitor as there is
some signal this could be a little more robust & organized for a
couple strong-severe storms. In addition, we will have to keep an
eye as there looks to be anomalous moisture for some locally heavy
downpours, with some hints in the NAM for some higher totals. But we
should be able to handle a decent amount due us being drier lately.
As the front dives through around early-mid-week, expect much drier
& more seasonable temperatures in the wake. With a slow eastward
progression of that trough due to strong Atlantic ridging, rain
chances will slowly shift south & east mid-week & the boundary will
stall, keeping these rain & storm chances around through the end of
the week. Due to drier air (i.e. PWs around an inch or so), we could
fall into the mid-upper 60s again. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       93  72  94  73 /  39  30  21  12
Meridian      95  71  95  72 /   9   5  16  10
Vicksburg     93  72  94  74 /  60  30  24  14
Hattiesburg   95  73  95  73 /  32  22  35  19
Natchez       94  72  93  74 /  58  33  36  16
Greenville    90  71  92  73 /  58  13  16  24
Greenwood     92  71  93  72 /  27  11   9  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Jul 28, 2:35 PM CDT, 46 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
235 PM CDT Sat Jul 28 2018

ARZ074-075-LAZ007>009-MSZ018-019-025>046-049>052-056>058-065-066-
291945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Rankin-Scott-Newton-Lauderdale-Smith-Jasper-Clarke-Covington-
Jones-
235 PM CDT Sat Jul 28 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Sunday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

LAZ015-016-023>026-MSZ047-048-053>055-059>064-072>074-291945-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Warren-
Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams-Franklin MS-
Lincoln-Lawrence-Jefferson Davis-Marion-Lamar-Forrest-
235 PM CDT Sat Jul 28 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi, and
west central Mississippi.

.DAY ONE...Tonight and Sunday

EXCESSIVE HEAT
THREAT...Limited
TIMING...mainly Sunday afternoon

Temperatures in the low to mid 90s will combine with high
humidity to produce heat indices near 105 degrees. Precautions
should be taken to avoid heat stress. Stay hydrated and wear
light, loose fitted clothing.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

Temperatures in the low to mid 90s will combine with high
humidity to produce heat indices near 105 degrees again Monday
afternoon. Precautions should be taken to avoid heat stress. Stay
hydrated and wear light, loose fitted clothing.

(https://www.weather.gov/images/jan/graphicast/1.png)

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

26

&&

...HAZARD LEGEND...

*EXCESSIVE HEAT*
Extreme...Maximum heat index greater than 110 degrees for 3 or
 more days in a row and/or air temperatures greater than 107
 degrees.
Significant...Maximum heat index greater than 110 degrees
 and/or air temperatures greater than 105 degrees.
Elevated...Maximum heat index 105 to 110 degrees and/or air
 temperatures greater than 103 degrees.
Limited...Maximum heat index near 105 degrees and/or air
 temperatures 100 to 103 degrees.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, Jul 28, 2:20 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Jackson MS
220 PM CDT SAT JUL 28 2018

LAZ007-015-281945-
Morehouse LA-Richland LA-
220 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MOREHOUSE AND
NORTH CENTRAL RICHLAND PARISHES UNTIL 245 PM CDT...

At 220 PM CDT, Meteorologists were tracking a strong thunderstorm 11
miles north of Rayville, moving east at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of south central
Morehouse and north central Richland Parishes, including the
following locations... Oak Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3270 9183 3273 9162 3272 9162 3270 9164
      3269 9162 3268 9162 3267 9163 3267 9160
      3251 9161 3259 9184
TIME...MOT...LOC 1920Z 275DEG 18KT 3263 9176

17
Special weather statement, Jul 28, 2:28 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
228 PM CDT SAT JUL 28 2018

LAZ008-009-282000-
East Carroll LA-West Carroll LA-
228 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL EAST CARROLL AND
NORTHEASTERN WEST CARROLL PARISHES UNTIL 300 PM CDT...

At 228 PM CDT, Meteorologists were tracking a strong thunderstorm
near Oak Grove, or 12 miles northwest of Lake Providence, moving east
at 20 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Millikin, Shelburn and Gassoway around 250 PM CDT.
  Lake Providence around 300 PM CDT.

Other locations impacted by this storm include Kilbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3295 9147 3297 9144 3298 9144 3298 9145
      3299 9145 3299 9144 3300 9144 3300 9121
      3294 9120 3293 9121 3291 9120 3280 9119
      3281 9149
TIME...MOT...LOC 1928Z 275DEG 17KT 3294 9134

17
Special weather statement, Jul 28, 2:36 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Jackson MS
236 PM CDT SAT JUL 28 2018

MSZ053-054-282000-
Copiah MS-Claiborne MS-
236 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLAIBORNE AND
NORTHWESTERN COPIAH COUNTIES UNTIL 300 PM CDT...

At 235 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles northwest of Barlow, or 18 miles west of Hazlehurst, moving
east at 15 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This storm will remain over mainly rural areas of southeastern
Claiborne and northwestern Copiah Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3185 9083 3201 9081 3198 9055 3183 9061
TIME...MOT...LOC 1935Z 282DEG 15KT 3192 9071

17
Special weather statement, Jul 28, 2:53 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Jackson MS
253 PM CDT SAT JUL 28 2018

LAZ024-282045-
Catahoula LA-
253 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CATAHOULA PARISH
UNTIL 345 PM CDT...

At 252 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sherwood, or 21 miles south of Columbia, moving east at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Wallace Ridge around 320 PM CDT.

Other locations impacted by this storm include Harrisonburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3188 9200 3191 9182 3170 9178 3170 9201
TIME...MOT...LOC 1952Z 260DEG 10KT 3181 9194

17
Special weather statement, Jul 28, 3:12 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Jackson MS
312 PM CDT SAT JUL 28 2018

LAZ008-009-MSZ040-282100-
East Carroll LA-West Carroll LA-Issaquena MS-
312 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN EAST CARROLL...
SOUTHEASTERN WEST CARROLL PARISHES IN NORTHEASTERN LOUISIANA AND WEST
CENTRAL ISSAQUENA COUNTIES UNTIL 400 PM CDT...

At 311 PM CDT, Meteorologists were tracking a strong thunderstorm
near Transylvania, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Transylvania and Alsatia around 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3257 9141 3278 9140 3284 9112 3257 9111
TIME...MOT...LOC 2011Z 260DEG 10KT 3266 9125

17
Special weather statement, Jul 28, 3:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
321 PM CDT SAT JUL 28 2018

MSZ048-282100-
Hinds MS-
321 PM CDT SAT JUL 28 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HINDS COUNTY UNTIL
400 PM CDT...

At 321 PM CDT, Meteorologists were tracking a strong thunderstorm
over Utica, or 16 miles northwest of Crystal Springs, moving
northeast at 10 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Hinds
County, including the following locations... Learned.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3206 9059 3210 9066 3224 9063 3216 9045
TIME...MOT...LOC 2021Z 210DEG 7KT 3213 9059

17

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 1:37 PM CDTSpecial Weather StatementJANWashington38 min
Jul 28, 2:36 PM CDTSpecial Weather StatementJANClaiborne24 min
Jul 28, 3:35 PM CDTSpecial Weather StatementJANHumphreys25 min
Jul 28, 3:42 PM CDTSpecial Weather StatementJANIssaquena33 min
Jul 28, 3:44 PM CDTSpecial Weather StatementJANWarren31 min
Jul 28, 3:47 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren43 min
Jul 28, 3:49 PM CDTSevere Thunderstorm WarningJANClaiborne41 min
Jul 28, 3:53 PM CDTSpecial Weather StatementJANYazoo52 min
Jul 28, 3:57 PM CDTSevere Thunderstorm WarningJANYazoo48 min
Jul 28, 4:12 PM CDTSpecial Weather StatementJANAdams48 min
Jul 28, 4:15 PM CDTSpecial Weather StatementJANHinds45 min
Jul 28, 4:17 PM CDTSpecial Weather StatementJANLincoln58 min
Jul 28, 4:21 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren39 min
Jul 28, 4:29 PM CDTSpecial Weather StatementJANLamar31 min
Jul 28, 5:02 PM CDTSpecial Weather StatementJANLawrence28 min
Jul 28, 5:17 PM CDTSpecial Weather StatementJANRankin28 min
Jul 28, 5:23 PM CDTSevere Thunderstorm WarningJANLawrence20 min
Jul 28, 5:27 PM CDTSpecial Weather StatementJANMarion33 min
Jul 28, 5:50 PM CDTSpecial Weather StatementJANRankin, Scott, Simpson25 min
Jul 28, 6:19 PM CDTSpecial Weather StatementJANLeake, Scott, Smith41 min
Jul 28, 1:40 PM CDTSpecial Weather StatementJANFranklin50 min
Jul 28, 2:04 PM CDTSevere Thunderstorm WarningJANFranklin, Madison41 min
Jul 28, 2:20 PM CDTSpecial Weather StatementJANRichland25 min
Jul 28, 2:28 PM CDTSpecial Weather StatementJANWest Carroll32 min
Jul 28, 2:33 PM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland42 min
Jul 28, 2:53 PM CDTSpecial Weather StatementJANCatahoula52 min
Jul 28, 3:12 PM CDTSpecial Weather StatementJANEast Carroll48 min
Jul 28, 3:29 PM CDTSpecial Weather StatementJANTensas46 min
Jul 28, 2:16 PM CDTSpecial Weather StatementJANChicot29 min

Nearby

Special Weather Statements in Mississippi, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.